# SDR FDEA201303250655

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Gouged
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM AT BS 1661 HAS GOUGED UPPER FLANGE LBL 20 - 30.  FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-51, FIG 101, DETAIL II. R & R FLOORBEAM IAW-SRM-51-40-02 AND DWG 146N5090 CAT"A" MAJOR REPAIR.
